MAUDE Adverse Event Report: DATEX-OHMEDA, INC. CARESTATION 650C; ANESTHESIA GAS MACHINE

DATEX-OHMEDA, INC. CARESTATION 650C; ANESTHESIA GAS MACHINE
Model Number A1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor performed a checkout of the equipment and confirmed the reported complaint.The flow sensor was replaced to resolve the issue.Block a: patient information could not be obtained due to country privacy laws.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Event or Problem Description
It was reported that there was an error resulting in loss of mechanical ventilation during a case.There was no patient injury.

Brand Name
CARESTATION 650C
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key23889145
Report Number2112667-2025-09990
Device Sequence Number20016663
Product Code BSZ
UDI-Device Identifier00840682103954
UDI-Public(01)00840682103954(11)200228
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1
Device Catalogue Number1012-9655-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown